# SDR CA960227015

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Part number: A600
- Condition: Pin Hole Leak
- Location: Lt Brake
- Part time: 835 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC FLUID FOUND ON THE PILOTS FLOOR DURING 200 HOUR CHECK. FOUND LEFT HAND BRAKE RESERVOIR LOW. REMOVAL OF THE RESERVOIR FOUND A PIN HOLE IN THE WELD OF THE LOWER FITTING USED FOR THE ATTACHMENTOF THE MASTER CYLINDER.
